# SDR USAA980282

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 6546921528
- Condition: Cracked
- Location: Cargo Doorway
- Part time: 35,551 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING CX-6 CHECK VISUAL AND EDDY CURRENT INSPECTION, FOUND A 1.5 INCH CRACK FWD SIDE OF FWD CARGO DOOR.  INSTALLED MODIFIED PART.  (M)
